MathSciNet Relay Station
MathSciNet bibliographic data
MR1301721 (96f:47124) 47H17 (47H06 65J15)
Deng, Lei Iteration processes for nonlinear Lipschitzian strongly accretive mappings in $L\sb p$ spaces. J. Math. Anal. Appl. 188 (1994), no. 1, 128–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement